Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2009, Article ID 145213, 14 pages
http://dx.doi.org/10.1155/2009/145213
Research Article

Analytic Solutions of an Iterative Functional Differential Equation near Resonance

Department of Mathematics, Shandong University of Technology, Zibo, Shandong 255049, China

Received 6 January 2009; Accepted 14 April 2009

Academic Editor: Peiguang Wang

Copyright © 2009 Tongbo Liu and Hong Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Hale, Theory of Functional Differential Equations, Springer, New York, NY, USA, 2nd edition, 1977. View at Zentralblatt MATH Β· View at MathSciNet
  2. R. Bellman and K. L. Cooke, Differential-Difference Equations, Academic Press, New York, NY, USA, 1963. View at Zentralblatt MATH Β· View at MathSciNet
  3. A. D. Brjuno, β€œAnalytic form of differential equations,” Transactions of the Moscow Mathematical Society, vol. 25, pp. 131–288, 1971. View at Google Scholar
  4. R. D. Driver, β€œExistence theory for a delay-differential system,” Contributions to Differential Equations, vol. 1, pp. 317–336, 1963. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  5. E. Eder, β€œThe functional-differential equation x(t)=x(x(t)),” Journal of Differential Equations, vol. 54, no. 3, pp. 390–400, 1984. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  6. V. R. Petuhov, β€œOn a boundary value problem,” Trudy Seminara po Teorii Differencial'nyh Uravneniĭ s Otklonjajuščimsja Argumentom. Universitet Družby Narodov im. Patrisa Lumumby, vol. 3, pp. 252–255, 1965. View at Google Scholar Β· View at MathSciNet
  7. J.-G. Si and X.-P. Wang, β€œAnalytic solutions of a second-order functional-differential equation with a state derivative dependent delay,” Colloquium Mathematicum, vol. 79, no. 2, pp. 273–281, 1999. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  8. J.-G. Si and X.-P. Wang, β€œAnalytic solutions of a second-order iterative functional differential equation,” Journal of Computational and Applied Mathematics, vol. 126, no. 1-2, pp. 277–285, 2000. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  9. J.-G. Si and X.-P. Wang, β€œAnalytic solutions of a second-order functional differential equation with a state dependent delay,” Results in Mathematics, vol. 39, no. 3-4, pp. 345–352, 2001. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  10. J.-G. Si and W. Zhang, β€œAnalytic solutions of a second-order nonautonomous iterative functional differential equation,” Journal of Mathematical Analysis and Applications, vol. 306, no. 2, pp. 398–412, 2005. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  11. J.-G. Si and W. Zhang, β€œAnalytic solutions of a q-difference equation and applications to iterative equations,” Journal of Difference Equations and Applications, vol. 10, no. 11, pp. 955–962, 2004. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  12. T. Liu and H. Li, β€œLocal analytic solution of a second-order functional differential equation with a state derivative dependent delay,” Applied Mathematics and Computation, vol. 197, no. 1, pp. 158–166, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  13. T. Carletti and S. Marmi, β€œLinearization of analytic and non-analytic germs of diffeomorphisms of (,0),” Bulletin de la Société Mathématique de France, vol. 128, no. 1, pp. 69–85, 2000. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  14. A. M. Davie, β€œThe critical function for the semistandard map,” Nonlinearity, vol. 7, no. 1, pp. 219–229, 1994. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet